# SDR N6WA2024011001

- Difficulty date: December 30, 2023
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N552GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10287
- Aircraft time: 32,078 hours, 22,983 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341332
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN TOP ATTACH RH FRAME UPPER SECTOR FS 235.00. PERFORMED SB670-53045 REV F FOR REPAIR OF CRACK IN TOP ATTACH RH FRAME UPPER SECTOR FS 235.00
